# SDR UALA2013022701193

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,798 hours, 14,029 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL FIRST CLASS NEEDS TO BE SECURED.  AFT LATCH BROKEN.  REPLACED LATCH AND LANYARD.  RE-INSTALLED CEILING PANEL.
